Incentive Schemes in Peer-to-Peer Networks : The B.E. Journal of Theoretical Economics Jump to ContentJump to Main Navigation
Show Summary Details

The B.E. Journal of Theoretical Economics

Editor-in-Chief: Schipper, Burkhard

Ed. by Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier


IMPACT FACTOR increased in 2015: 0.412
5-year IMPACT FACTOR: 0.471

SCImago Journal Rank (SJR) 2014: 0.581
Source Normalized Impact per Paper (SNIP) 2014: 0.516
Impact per Publication (IPP) 2014: 0.387

Mathematical Citation Quotient (MCQ) 2014: 0.08

Online
ISSN
1935-1704
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

Incentive Schemes in Peer-to-Peer Networks

Oksana Loginova1 / Haibin Lu2 / X. Henry Wang3

1University of Missouri,

2University of Missouri,

3University of Missouri,

Citation Information: The B.E. Journal of Theoretical Economics. Volume 9, Issue 1, ISSN (Online) 1935-1704, DOI: 10.2202/1935-1704.1501, January 2009

Publication History

Published Online:
2009-01-22

In this paper we study the optimal file-sharing mechanism in a peer-to-peer network with a mechanism design perspective. This mechanism improves upon existing incentive schemes. In particular, we show that peer-approved scheme is never optimal and service-quality scheme is optimal only under certain circumstances. Moreover, we find that the optimal mechanism can be implemented by a mixture of peer-approved and service-quality schemes.

Keywords: peer-to-peer networks; file sharing incentive schemes; mechanism design

Comments (0)

Please log in or register to comment.